# SDR REXA2019123061798

- Difficulty date: December 6, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: 601R134001
- Condition: Corroded
- Location: Pcu Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHING REMOVAL, CORROSION WAS FOUND ON INBD LUGS OF THE PCU LINK CONNECTION AT THE LT AILERON FRONT SPAR.  THE INBD LUG WAS REPAIRED IAW REO 670-57-61-237 REV. --
